MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J727D
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pem446 batch number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2019 and suture was used.When opening the package, it was found that a foreign substance like a hair was in the package.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).It was reported foreign matter biological.One empty opened foil and a winding former with eight needle-suture combinations of product code j727, lot pem446 were received for analysis.During visual inspection of the sample, a yellow substance was observed on the tray.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9267842
Report Number2210968-2019-89397
Device Sequence Number1850379
Product Code GAM
UDI-Device Identifier10705031042582
UDI-Public10705031042582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberJ727D
Device Lot NumberPEM446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/25/2019
Patient Sequence Number1